# SDR 97UAL900238

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992UA
- Make and model: Boeing 737291
- Aircraft serial: 22089
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOPERATIVE AT SEAT 18C.  REPLACED EEL LAMP AND CABLE.  OPS CHECK GOOD.
